# SDR LR7A9920

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 3305021
- Condition: Cracked
- Location: Bs 766.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK/BRIDGING INSPECTION, FOUND FS 737E TO 817E RT AFT CHINE PLATE SPLICE CRACKED.  ACCOMPLISHED TEMPORARY REPAIR BY STOP DRILLING CHINE ANGLE CRACK AND INSTALLING NEW REPAIR ANGLES IAW SPAR MPP L100-404-99-058, DWG R99-0002-11. LAC MEA 382-53-99-056.  CHINE PLATE DUE REPLACEMENT BY 42301.5 TAT.
